# SDR UIEA2022070700750

- Difficulty date: July 7, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767
- Aircraft serial: 30110
- Aircraft time: 85,499 hours, 12,841 cycles
- System (JASC): 7430 · Ignition Switching
- Part: None
- Part number: NSN
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AP. 21939.   FIRST  OFFICERS   PTT  SWITCH  INTERMITTENT.( COMPLIED  AP-21939. R/R PTT S551 & S552 IAW AMM 23-51-03. FLT INT. F/O SYS OPS CHECK OK PER AMM 23-51-00.  )
